# SDR DHL2007806602

- Difficulty date: April 17, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1490-1520
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT L-24R CRACKED 1" (STA 1490.000 - 1520.000) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 04-17-07, BOEING MESSAGE3 1-299391776-2 DATED 03-14-07 AND NR 1-316315027-2 DATED 04-17-07.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED LONGERON SEGMENT IAW SRM 53-2-2 FIG 4A.  FABRICATED NEW LONGERON SEGMENT (EXTRUSION P/N S2597424) IAW BOEING MESSAGE NR 1-299391776-2 AND SPLICE (EXTRUSION P/N S2641454) IAW BOEING MESSAGE NR 1-316315027-2, SRM 53-2-2 FIG 10 SHEET 1-3, TR NR 56-153 DATED 12-10-02, SRM 53-2-2 FIG 10 SHEET 4 TR NR 53-193 DATED 03-15-04, SRM 51-2-0 FIG 50.  NDT INSPECTED SPLICE IAW SRM 53-2-2 FIG 10 NOTE 22, DC8 NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIME
